Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On rings of bounded continuous functions with values in a division ring


Authors: Ellen Correl and Melvin Henriksen
Journal: Proc. Amer. Math. Soc. 7 (1956), 194-198
MSC: Primary 46.1X
DOI: https://doi.org/10.1090/S0002-9939-1956-0084716-9
MathSciNet review: 0084716
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] N. Bourbaki, Groupes topologiques, Actualités Scientifiques et Industrielles, no. 1143, Paris, 1951.
  • [2] -, Structures uniformes, Actualités Scientifiques et Industrielles, no. 1142, Paris, 1951.
  • [3] E. Čech, On bicompact spaces, Ann. of Math. vol. 38 (1937) pp. 823-844. MR 1503374
  • [4] P. Erdös, L. Gillman, and M. Henriksen, An isomorphism theorem for real-closed fields, Ann. of Math. vol. 61 (1955) pp. 542-554. MR 0069161 (16:993e)
  • [5] J. K. Goldhaber and E. S. Wolk, Maximal ideals in rings of bounded continuous functions, Duke Math. J. vol. 21 (1954) pp. 565-569. MR 0062362 (15:968f)
  • [6] E. Hewitt, Rings of real-valued continuous functions. I, Trans. Amer. Math. Soc. vol. 64 (1948) pp. 45-99. MR 0026239 (10:126e)
  • [7] I. Kaplansky, Topological rings, Amer. J. Math. vol. 69 (1947) pp. 153-183. MR 0019596 (8:434b)
  • [8] -, Topological rings, Bull. Amer. Math. Soc. vol. 54 (1948) pp. 809-826. MR 0026643 (10:179c)
  • [9] M. H. Stone, Applications of the theory of Boolean rings to general topology, Trans. Amer. Math. Soc. vol. 41 (1937) pp. 375-481. MR 1501905

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46.1X

Retrieve articles in all journals with MSC: 46.1X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1956-0084716-9
Article copyright: © Copyright 1956 American Mathematical Society

American Mathematical Society